Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Pseudocompact metacompact spaces are compact
HTML articles powered by AMS MathViewer

by W. Stephen Watson PDF
Proc. Amer. Math. Soc. 81 (1981), 151-152 Request permission
References
  • Richard Arens and J. Dugundji, Remark on the concept of compactness, Portugal. Math. 9 (1950), 141–143. MR 38642
  • Problems Section, Topology Proc. 3 (1978), 533.
  • Brian M. Scott, Pseudocompact, metacompact spaces are compact, Topology Proc. 4 (1979), no. 2, 577–587 (1980). MR 598295
  • O. Förster (unpublished manuscript).
  • Ryszard Engelking, Topologia ogólna, Państwowe Wydawnictwo Naukowe, Warsaw, 1975 (Polish). Biblioteka Matematyczna, Tom 47. [Mathematics Library. Vol. 47]. MR 0500779
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54D18
  • Retrieve articles in all journals with MSC: 54D30, 54D18
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 151-152
  • MSC: Primary 54D30; Secondary 54D18
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589159-1
  • MathSciNet review: 589159